# SDR DALA2024031203271

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 60,759 hours, 27,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 L2 DOOR ROTARY SNUBBER PIN EXTENSION IS OUT OF LIMITS. CORRECTIVE ACTION: REMOVED L2 DOOR ROTARY SNUBBER PIN EXTENSION AND REPLACED WITH NEW IAW B757 AMM 52-11-10 (0235960)
